# SDR 05FDEA01544

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE HOLES ON PANEL SPLICE FOR 326EL.  REMOVAL OF CORROSION OUT OF LIMIT PER SRM 55-40-00.  REMOVED AND REPLACED STRAP IAW A310/200 SRM 51-72-10.
